Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 62, NWS Tallahassee, FL

April 21, 2014Jackson County, Florida

NWS Tallahassee, FL issued this river flood warning at Apr 21, 2014, 1:44 AM CDT for Jackson County, Florida. It took effect at Apr 21, 2014, 5:03 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 21, 2014, 1:44 AM CDT (06:44 UTC)
In effect from
Apr 21, 2014, 5:03 AM CDT
Expired
Apr 24, 2014, 10:00 PM CDT
In force
4 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Jackson County, FL

The radar

The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chipola River at Marianna (US 90) (MALF1). The gauge peaked at 19.73 ft at Apr 21, 2014, 8:00 PM CDT.

actionminormoderate152004/2104/2204/2304/2404/2504/26
Action stage
14 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358789, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WGUS42 KTAE 210644
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 AM EDT MON APR 21 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY
  SUWANNEE RIVER AT FOWLER BLUFF (CR 347) AFFECTING DIXIE AND LEVY 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC063-220644-
/O.NEW.KTAE.FL.W.0062.140421T1003Z-140425T0300Z/
/MALF1.1.ER.140421T1003Z.140422T1200Z.140424T2100Z.NO/
144 AM CDT MON APR 21 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* FROM THIS MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:00 AM MONDAY THE STAGE WAS 18.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 19.9 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED 
  FROM LOCATIONS NORTH OF TOWN.

&&
   
LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC029-075-220643-
/O.NEW.KTAE.FL.W.0063.140424T0600Z-000000T0000Z/
/FWBF1.1.ER.140424T0600Z.140425T1800Z.000000T0000Z.NO/
244 AM EDT MON APR 21 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUWANNEE RIVER AT FOWLER BLUFF (CR 347).
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  2:15 AM MONDAY THE STAGE WAS 4.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 5.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 6.2 FEET BY FRIDAY EARLY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 7.0 FEET...WATER WILL ENTER MANY OF THE HOUSES NOT
BUILT
  ON STILTS. MANY HOMES CUT OFF DUE TO WATER OVER THE ROAD.

&&
   
LAT...LON 2945 8304 2934 8316 2931 8315 2930 8310 2936 8302 2944 8298


$$
6 follow-up statements
648 
WGUS82 KTAE 211343
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
943 AM EDT MON APR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC063-221343-
/O.EXT.KTAE.FL.W.0062.000000T0000Z-140425T0000Z/
/MALF1.1.ER.140421T0800Z.140422T1800Z.140424T1800Z.NO/
843 AM CDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 19.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED 
  FROM LOCATIONS NORTH OF TOWN.

&&
   
LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-221343-
/O.CON.KTAE.FL.W.0042.000000T0000Z-000000T0000Z/
/ALTF1.2.ER.140415T1952Z.140423T1200Z.000000T0000Z.NO/
843 AM CDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER NEAR ALTHA (CR 274).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 24.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND MOBILE
  HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW FISH CAMPS
  DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD WATER.

&&
   
LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
994 
WGUS82 KTAE 220204
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 PM EDT MON APR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...

  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 
  CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC063-230204-
/O.CON.KTAE.FL.W.0062.000000T0000Z-140425T0000Z/
/MALF1.1.ER.140421T0800Z.140422T1200Z.140424T1800Z.NO/
904 PM CDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:31 PM MONDAY THE STAGE WAS 19.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED 
  FROM LOCATIONS NORTH OF TOWN.

&&
   
LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-230203-
/O.CON.KTAE.FL.W.0042.000000T0000Z-000000T0000Z/
/ALTF1.2.ER.140415T1952Z.140423T1200Z.000000T0000Z.NO/
904 PM CDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER NEAR ALTHA (CR 274).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM MONDAY THE STAGE WAS 24.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY 
  WEDNESDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND 
  MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A FEW 
  FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED BY FLOOD 
  WATER.

&&
   
LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
961 
WGUS82 KTAE 220723
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 AM EDT TUE APR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC063-230723-
/O.CON.KTAE.FL.W.0062.000000T0000Z-140425T0000Z/
/MALF1.1.ER.140421T0800Z.140422T0230Z.140424T1800Z.NO/
223 AM CDT TUE APR 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 AM TUESDAY THE STAGE WAS 19.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED 
  FROM LOCATIONS NORTH OF TOWN.

&&
   
LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525

$$
015 
WGUS82 KTAE 221458
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1058 AM EDT TUE APR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 
  CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC063-230800-
/O.EXT.KTAE.FL.W.0062.000000T0000Z-140423T0800Z/
/MALF1.1.ER.140421T0800Z.140422T0230Z.140423T0200Z.NO/
958 AM CDT TUE APR 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED 
  FROM LOCATIONS NORTH OF TOWN.

&&
   
LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-231457-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-140426T1424Z/
/ALTF1.2.ER.140415T1952Z.140423T0600Z.140426T0824Z.NO/
958 AM CDT TUE APR 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER NEAR ALTHA (CR 274).
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 24.7 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.3 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.


&&
   
LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
520 
WGUS82 KTAE 230146
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
946 PM EDT TUE APR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 
  CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC063-230700-
/O.EXT.KTAE.FL.W.0062.000000T0000Z-140423T0700Z/
/MALF1.1.ER.140421T0800Z.140422T0230Z.140423T0100Z.NO/
846 PM CDT TUE APR 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED 
  FROM LOCATIONS NORTH OF TOWN.

&&
   
LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-240145-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-140426T1500Z/
/ALTF1.2.ER.140415T1952Z.140423T1200Z.140426T0900Z.NO/
846 PM CDT TUE APR 22 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER NEAR ALTHA (CR 274).
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 25.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.

&&
   
LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
853 
WGUS82 KTAE 230359
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1159 PM EDT TUE APR 22 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC063-230429-
/O.CAN.KTAE.FL.W.0062.000000T0000Z-140423T0700Z/
/MALF1.1.ER.140421T0800Z.140422T0230Z.140423T0100Z.NO/
1059 PM CDT TUE APR 22 2014

THE FLOOD WARNING IS CANCELLED FOR THE CHIPOLA RIVER AT
MARIANNA (US 90).
* AT 10:00 PM TUESDAY THE STAGE WAS 18.9 FEET. 
* FELL BELOW FLOOD STAGE AT  8:00 PM TUESDAY.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.2 FEET BY THURSDAY
  MORNING.

&&
   
LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 21, 12:53 AM CDT, 51 minutes earlier.

Area forecast discussion, Apr 21, 12:53 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 AM EDT Mon Apr 21 2014

.Near Term [Today]...

Deep layer ridging, dry conditions along with mostly sunny skies
will help temperatures return to around seasonal levels. Max temps
will be in the upper 70s to around 80 inland areas and lower to mid
70s along the coast.

.Short Term [Tonight Through Wednesday]...

The positive-tilted 500 mb trough currently over the Central
Plains will translate eastward over the Southeast tonight and
Tuesday. The associated surface cold front appears quite weak in
the model solutions, and both the GFS and ECMWF show this front stalling
near the FL-GA border Tuesday night and Wednesday as the upper
trough moves off to the east. The latest NWP guidance doesn't show
very impressive omega fields with this system, and our PoP will
range from 20% in Tallahassee to 40% around Dothan and Albany
Tuesday afternoon. Although the large scale lifts doesn't seem
that impressive, there may be enough SBCAPE to support at least a
chance of thunderstorms Tuesday afternoon. However, any threat for a severe
storm appears low given the overall lack of vertical wind shear
and strong forcing. The highest QPF will likely be over our northern
zones, but QPF totals are currently only projected to be about
0.25 in or less. Temperatures will generally be slightly above
climatology.

.Long Term [Wednesday night Through Monday]...

The pattern appears to remain fairly progressive through the
period, and a weak system may affect the area on Saturday with a
slight chance of showers and thunderstorms. PoPs for the remainder
of the period look to be below 20 percent. Temperatures are
expected to be near to slightly above their seasonal averages.

&&

.Aviation...
[Through 06Z Tuesday]...VFR conditions with mainly high level
cloudiness through the TAF cycle. Winds will mostly be light and
offshore except becoming onshore at ECP this afternoon.

&&

.Marine...

The pressure gradient will be relatively weak through Wednesday, so
winds and seas are expected to remain below 15 KT. There will be a
slight increase in winds and choppiness near the coast each
afternoon due to the daily sea breeze development.

&&

.Fire Weather...

Red Flag conditions are not expected through the upcoming work week.

&&

.Hydrology...

Most of our local rivers were above their normal stages, with
several in flood. Fortunately the next rain chance is unlikely to
cause significant rises, with QPF amounts generally less than 0.25
in. The Choctawhatchee at Bruce was near major flood stage. Other
points reaching moderate flood stage are:
Choctawhatchee at Caryville, Chipola at Altha, St. Mark's at
Newport and the Ochlockonee at Concord and Havana.

The most up-to-date river forecast information can always be found
on our AHPS page (below).

http:/water.weather.gov/ahps2/index.php?wfo=tae.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   79  54  83  60  83 /   0   0  30  10  10
Panama City   77  59  76  63  79 /   0   0  20  10  10
Dothan        78  57  81  60  83 /   0   0  40  20  10
Albany        80  55  82  59  83 /   0   0  40  20   0
Valdosta      78  54  84  60  85 /   0   0  30  20  10
Cross City    79  53  83  58  83 /   0   0  10  10  10
Apalachicola  73  58  76  62  77 /   0   0  10  10   0

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...BARRY
SHORT TERM...FOURNIER
LONG TERM...DVD
AVIATION...BARRY
MARINE...FOURNIER
FIRE WEATHER...BARRY
HYDROLOGY...FOURNIER/WESTON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:44 AM CDTRiver Flood WarningTAEDixie, Levy26 days
Apr 21, 8:42 AM CDTRiver Flood WarningTAEGadsden, Jackson13 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.